# SDR CA040430004

- Difficulty date: April 26, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Piper PA-28-140
- Aircraft time: 3,118 hours
- Engine: Lyc O320E2A
- Propeller: Snsnch M74DM
- System (JASC): 2420 · AC Generation System
- Part: Alternator
- Part number: 2642997
- Part serial: 2971
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER OVERHAUL WAS CONDUCTED, BEARINGS REF X-4130 AND X-4612 WERE NON-APPROVED PARTS.
